# SDR COMA9960154

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 601R30001
- Condition: Broken
- Location: Lt Aileron
- Part time: 876 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON WILL NOT TRAVEL TO FULL DOWN 20.8 DEGREES.  TRAVEL STOPS AT 18 DEGREES.  FOUND AILERON PCU ATTACHMENT BRACKET CRACKED.  REMOVED AND REPLACED LEFT AILERON ASSEMBLY WITH SERVICEABLE UNIT.
